# SDR CA040324003

- Difficulty date: March 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,833 hours
- Engine: Allsn 250C20F
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33020004
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BELLCRANK FOUND WITH WEAR DAMAGE ON INSIDE YOKE AREA AT THE ATTACHMENT BOLT WITH THE TAIL ROTOR PITCH CHANGE SPIDER. THE WEAR CORRESPONDS TO THE BEARING SURFACE OF BALL END P/N 350A33-2150-01. IT IS SUSPECTED THAT THE ATTACHMENT BOLT WAS NOT TORQUED TO SPECIFICATIONS AND CAUSED MOVEMENT AND WEAR.
